I am prediabetic and my blood pressure has been less than 120/80 in the last year. I tested for microalbumin 2.5 months ago and it was 33. I also am taking immipramine 25 mg for a long time. Could there be a mistake in my test and what is the reason for microalbumin to be 33
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
* As per the standard international criteria below 30 is the normal level of albumin in urine.
* A level of 33 is not of panic, I recommend to drink plenty of liquids, take a repeat test after 1 week and consult again back.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a 21 year old white female who weighs 115 pounds and I m 5 4 . I applied for a life insurance policy and they high amounts of microalbumin in my urine. I went to my physician where I have had two other urine tests done. The first test done 11/18/2010 results found my microalbumin levels at 45.3 ( and should be between 0-17 ug/mL) and the second test done 12/01/2010 my microalbumin was 70.8. Other than my vitamin d level being 16 and should be at least 100, they found nothing else and nothing in my urine (no creatine,etc.). What should I do and what could be the cause?
Just had Microalbumin Urine Random test. I had a heavy menstrual flow at the time & informed the tech, she told me it wouldn t affect it but if my doctor was concerned about results to let him know. The test also was not a clean catch or mid-stream test. When the results came back, my blood test levels for kidney function & my urine creatine levels were good, but my Microalbumin Urine level was 489 with 0.0-20.0 being normal. My doctor is redoing the test in a month. Can menstrual blood contamination alter the results that much?
I have tested today with very high micoralbumin of .1300 units in my urine. It was as low as 200 units when tested 4 months before. My BP is well under control and Sugar levels just marignally high both with medication. Can you please tell me reason for this sudden high levels of microalbumin. Thanks/Manoj
my crp is 28.46 mg/L. ESR is 50mm/hr. urine test result: WBC/hpf:25-30, RBC/HPf: 3-4, Epithelial cells: 6-8. the increase in crp is it because of urinary infection . one and half years ago i had infective colitis and then my crp wasraised to 113. and it was treated fully. now because of the increase in crp whether i have to go for endoscopy
My husband is 27 years old. He feels restless all the day. He sweats and snores at the night. His report show high rbc count as 7.05 mln/cub m.m. , mean cell volume is 62.4 fl, mean cell hb is 20.3 pg, rdw cv is 16.3 %, sgpt is 67 iu/l, serum triglyceride is 161 mg/dl. Please elaborate what does all indicate to and what should we consult with a doctor. Please help.
Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.
I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX
My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...